Bulletin of the American Mathematical Society

On approximate isometries

D. H. Hyers and S. M. Ulam

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 51, Number 4 (1945), 288-292.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183506880

Mathematical Reviews number (MathSciNet)
MR0013219

Zentralblatt MATH identifier
0060.26404

Citation

Hyers, D. H.; Ulam, S. M. On approximate isometries. Bulletin of the American Mathematical Society 51 (1945), no. 4, 288--292. http://projecteuclid.org/euclid.bams/1183506880.


Export citation